We investigate the application of weighted essentially nonoscillatory (WENO) reconstructions to a class of semi-Lagrangian schemes for first order time-dependent Hamilton–Jacobi equations. In particular, we derive a general form of the scheme, study sufficient conditions for its convergence with high-order reconstructions, and perform numerical tests to study its efficiency. In addition, we prove that the weights of the WENO interpolants are positive for any order.

Carlini, E., Ferretti, R., Russo, G. (2005). A weighted essentially non-oscillatory, large time-step scheme for Hamilton-Jacobi equations. SIAM JOURNAL ON SCIENTIFIC COMPUTING, 27, 1071-1091 [10.1137/040608787].

A weighted essentially non-oscillatory, large time-step scheme for Hamilton-Jacobi equations

FERRETTI, Roberto;
2005-01-01

Abstract

We investigate the application of weighted essentially nonoscillatory (WENO) reconstructions to a class of semi-Lagrangian schemes for first order time-dependent Hamilton–Jacobi equations. In particular, we derive a general form of the scheme, study sufficient conditions for its convergence with high-order reconstructions, and perform numerical tests to study its efficiency. In addition, we prove that the weights of the WENO interpolants are positive for any order.
Carlini, E., Ferretti, R., Russo, G. (2005). A weighted essentially non-oscillatory, large time-step scheme for Hamilton-Jacobi equations. SIAM JOURNAL ON SCIENTIFIC COMPUTING, 27, 1071-1091 [10.1137/040608787].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/158310
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 55
  • ???jsp.display-item.citation.isi??? 53
social impact